An inequality concerning the growth bound of a discrete evolution family on a complex banach space
MetadataShow full item record
This item's downloads: 0 (view details)
Cited 4 times in Scopus (view citations)
Buşe, Constantin; O’Regan, Donal; Saierli, Olivia (2016). An inequality concerning the growth bound of a discrete evolution family on a complex banach space. Journal of Difference Equations and Applications 22 (7), 904-912
We prove that the uniform growth bound omega(0)(U) of a discrete evolution family U of bounded linear operators acting on a complex Banach space X satisfies the inequality omega(0)(U)c(U)(X) &lt;= -1; here c(U)(X) is the operator norm of a convolution operator which acts on a certain Banach space X of X-valued sequences.